Bluelight

User Tag List

Thread: Meth on Effexor

Results 1 to 5 of 5
  1. Collapse Details
    Meth on Effexor 
    #1
    Bluelighter
    Join Date
    Feb 2003
    Posts
    35
    Mentioned
    0 Post(s)
    Tagged
    0 Thread(s)
    Post
    I bought a 20 bag of meth not long ago and blew it all, it didn't do nuttin to me, just made my eyes watery, didn't make me feel good at all, maybe a lil strung out. Could this be because I take an anti-depressant?
     

  2. Collapse Details
     
    #2
    Bluelighter
    Join Date
    Jul 2001
    Location
    home in the summer; somehwere else for college
    Posts
    263
    Mentioned
    0 Post(s)
    Tagged
    0 Thread(s)
    Capsule
    Effexor is an atypical anti-depressant that mainly effects serotonin and norepinephrine, and to some extent dopamine. It's probably why you didn't get your rocks off on the meth: it effects those neurotransmitters, primarily dopamine and norepinephrine. The good thing though is that Effexor is an extremely fast acting anti-depressant, which means that if you quit it, it is out of your body in about a week, sometimes less. So, the next time, remember to stop taking it if you plan on doing meth.
     

  3. Collapse Details
     
    #3
    Bluelighter
    Join Date
    Dec 2000
    Location
    Midwest us
    Posts
    174
    Mentioned
    0 Post(s)
    Tagged
    0 Thread(s)
    Post
    [quote]Originally posted by Brilliant_Frenzy:
    So, the next time, remember to stop taking it if you plan on doing meth.
    This is horseshit advice.
     

  4. Collapse Details
     
    #4
    Bluelighter
    Join Date
    Oct 2001
    Posts
    457
    Mentioned
    0 Post(s)
    Tagged
    0 Thread(s)
    Post
    /\/\/\/\
    Agreed, stopping effexor "cold turkey" can lead to some nasty side effects.
     

  5. Collapse Details
     
    #5
    Bluelighter Negro-kitty's Avatar
    Join Date
    Oct 2001
    Posts
    3,171
    Mentioned
    0 Post(s)
    Tagged
    0 Thread(s)
    Arrow
    Unless you are on a really high dose (300+ mg), Effexor should only mildly weaken the meth high.
    I think it is much more likely that you just got some shitty meth.
    And yeah, do NOT stop taking your Effexor suddenly for ANY reason...bad, bad withdrawal effects will follow!
     

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •